| Catalog Number |
94154 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
05/24/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Clarification to section c.Suspect product: lot number 963/2.Continued h.6.Investigation code: b15, b18, b20.Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Healthcare professional reported that a patient experienced blisters on bottom lip as well as the left side of chin is "pinkish in color" and hcp suggested it is a "vascular occlusion" after they were injected in the lips with 1 syringe of juvéderm® ultra xc.Treatment is noted as ¿aspirin as well as hylenex.¿ the symptoms are ongoing.
Event or Problem Description
Healthcare professional later reported treatment also included hbot, antibiotics, peridex, stratacel, and wet to dry dressings.Hcp reported some redness still remains.